# SDR CKSA99057

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK AND CPCP, FOUND CRACK ON SEAT TRACK, FWD CARGO COMPT, STA 629 TO 630, LBL94.  TREATED, PRIMED AND INSTALLED REPLACEMENT IAW SRM 51-40-01.  WORK PERFORMED AT AIA MAINTENANCE FACILITY OSCODA.  WORK ORDER NUMBER 106-206, SOURCE DOCUMENT CPCP CARD C53-120-04-01, NON ROUTINE TASK CARD NUMBER 32028.
